# SDR AWXA200201063

- Difficulty date: October 26, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,535 hours, 42,619 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65C25146
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A .050" CRACK WAS FOUND ON THE L/H HORIZONTAL STABILIZER LEADING EDGE 5TH RIB FROM OUTBOARD END STAB STA. 263.30. MAINTENANCE REMOVED CRACK ON 5TH RIB FROM OUTBOARD END OF L/H HORIZONTAL STABILIZER LEADING EDGE AT STAB STA. 263.30, MATERIAL REMOVED .098" WITHIN LIMITS IAW B737-300 SRM 55-10-09, FIG. 101, PG. 101-106. TREATED AND PRIMED IAW SRM 51-20--01, PG. 10 & 47, FIG. 2.
